Volume 8 (2004)

Download this article
For screen
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals

Constructing symplectic forms on 4–manifolds which vanish on circles

David T Gay and Robion Kirby

Geometry & Topology 8 (2004) 743–777

DOI: 10.2140/gt.2004.8.743

Forward citations
D Auroux, S K Donaldson, L Katzarkov, Singular Lefschetz pencils, Geometry & Topology 9 (2005) 1043
J B Etnyre, T Fuller, Realizing 4-manifolds as achiral Lefschetz fibrations, International Mathematics Research Notices 2006 (2006) 1
D T Gay, Correction to “Open books and configurations of symplectic surfaces”, Algebraic & Geometric Topology 3 (2003) 1275
D T Gay, Open books and configurations of symplectic surfaces, Algebraic & Geometric Topology 3 (2003) 569
D T Gay, R Kirby, Constructing Lefschetz-type fibrations on four-manifolds, Geometry & Topology 11 (2007) 2075
M J D Hamilton, On the conformal systoles of four-manifolds, manuscripta mathematica 121 (2006) 417
J Latschev, Closed forms transverse to singular foliations, manuscripta mathematica 121 (2006) 293
C H Taubes, Pseudoholomorphic punctured spheres in R×(S¹×S²): Properties and existence, Geometry & Topology 10 (2006) 785
C H Taubes, Pseudoholomorphic punctured spheres in R × (S1× S2): Moduli space parametrizations, Geometry & Topology 10 (2006) 1855